| Model Number |
7700FB28 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Valve Insufficiency/ Regurgitation (4451); Insufficient Information (4580)
| Date of Event |
01/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a mitral heart valve was implanted and subsequently explanted on the same day, (b)(6) 2025.No patient complications have been reported as a result of this event.
Event or Problem Description
Additional information was received that reported the reason for replacement as residual regurgitation that was unable to be repaired.It was further noted that the device did not malfunction, and the patient had a torn chord in the p2, causing a flail segment with a short anterior leaflet.It was also reported that the annuloplasty band was fully sutured and tested prior to removal and was replaced with another manufacturers 29mm mechanical valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a serious injury.Updated data: b.5: event description.H.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.